Self-approximation of periodic Hurwitz zeta-functions
Articles
Erikas Karikovas
Vilnius University
Published 2015-10-27
https://doi.org/10.15388/NA.2015.4.7
PDF

Keywords

self-approximation
periodic Hurwitz zeta-functions

How to Cite

Karikovas E. (2015) “Self-approximation of periodic Hurwitz zeta-functions”, Nonlinear Analysis: Modelling and Control, 20(4), pp. 561-569. doi: 10.15388/NA.2015.4.7.

Abstract

Let ζ(s,ω;A) be the periodic Hurwitz zeta-function. We look for real numbers α and β for which there exist "many" real numbers τ such that the shifts ζ(s+iατ,ω;A) and ζ(s+iβτ,ω;A) are "near" each other.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy